| Catalog Number |
367391 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 3.It was reported during blood draw of one pediatric patient using bd vacutainer® ultratouch¿ push button blood collection set, the tubing was perforated resulting in sample leakage.The patient was subjected to a second blood draw, which caused discomfort.No additional adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following field was corrected: d9.Returned to manufacturer revised to: yes.Investigation summary: bd received 50 samples and 3 photos for investigation.The customer photos show blood leakage from tubing one sample, while two samples display blood leakage associated with damaged or severed tubing.Thirty returned samples were randomly selected and functionally tested.Of these, three samples failed functional testing due to slow sleeve recovery.An additional evaluation of the returned samples found no evidence of severed, damaged or perforated tubing.All retained samples passed testing, with no abnormalities observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes: severed and sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Report 2 of 3: it was reported during blood draw of one pediatric patient using bd vacutainer® ultratouch¿ push button blood collection set, the tubing was perforated resulting in sample leakage.The patient was subjected to a second blood draw, which caused discomfort.No additional adverse impact was reported regarding the patient or user.